# SDR AALA201712269016

- Difficulty date: November 16, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327584720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON PASSENGER CABIN SEAT TRACK AT -Y1959, BETWEEN FR 32 AND FR 34. REPLACED SEAT TRACK PER SRM 51-72-11 AND DRAWING F53275849.
